It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by beatle on December 31, 1999 at 15:37:39:

In Reply to: Anemia... Bloating??? A symptom anyone??? posted by Bianca S. on December 30, 1999 at 22:16:07:

: Hello. I have been suffering from iron deficient anemia. It has been a struggle for the last few months, but I am beginning to feel revived and enjoying every BREATH of life. Anyhow, I am experiencing an odd symptom. BLOATING! My skin is about half an inch thicker. UGH... I guess I am retaining fluid. But my stomach is like a pot belly pig! I heard from a few people that bloating is a possible symptom of anemia, but I have yet to find information of the internet as bloating being a symptom experienced by anemics. Please please respond if you have had this symptom. I am very desperate. Oh, one more thing... I have dilated veins... Especially on my hands. They feel very full... I have no idea why this is happening, but I am assuming it is another rare symptom of anemia that I am luckily experiencing. Take care all of you, and Happy Millenium!!! Bianca...

Anything I say should not be a substitute for advice from your doctor. This is not a common side effect of anemia. I think you should call your doctor as soon as you can and make an appointment with him. This severe swelling could indicate one of many serious diseases.
beatle1234a@ivillage.com

Follow Ups

All times are GMT -7. The time now is 12:27 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!